KOPS - The Institutional Repository of the University of Konstanz

Lower Order Terms for the One-Level Density of Elliptic Curve L-Functions

Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können derzeit keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted currently.)

Lower Order Terms for the One-Level Density of Elliptic Curve L-Functions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

HUYNH, Duc K., Jon P. KEATING, Nina C. SNAITH, 2009. Lower Order Terms for the One-Level Density of Elliptic Curve L-Functions. In: Journal of Number Theory. 129(12), pp. 2883-2902. ISSN 0022-314X. eISSN 1096-1658. Available under: doi: 10.1016/j.jnt.2008.12.008

@article{Huynh2009Lower-25392, title={Lower Order Terms for the One-Level Density of Elliptic Curve L-Functions}, year={2009}, doi={10.1016/j.jnt.2008.12.008}, number={12}, volume={129}, issn={0022-314X}, journal={Journal of Number Theory}, pages={2883--2902}, author={Huynh, Duc K. and Keating, Jon P. and Snaith, Nina C.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25392"> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:abstract xml:lang="eng">It is believed that, in the limit as the conductor tends to infinity, correlations between the zeros of elliptic curve L-functions averaged within families follow the distribution laws of the eigenvalues of random matrices drawn from the orthogonal group. For test functions with restricted support, this is known to be the true for the one- and two-level densities of zeros within the families studied to date. However, for finite conductor Miller's experimental data reveal an interesting discrepancy from these limiting results. Here we use the L-functions ratios conjectures to calculate the 1-level density for the family of even quadratic twists of an elliptic curve L-function for large but finite conductor. This gives a formula for the leading and lower order terms up to an error term that is conjectured to be significantly smaller. The lower order terms explain many of the features of the zero statistics for relatively small conductor and model the very slow convergence to the infinite conductor limit. However, our main observation is that they do not capture the behaviour of zeros in the important region very close to the critical point and so do not explain Miller's discrepancy. This therefore implies that a more accurate model for statistics near to this point needs to be developed.</dcterms:abstract> <dc:creator>Snaith, Nina C.</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-10T10:24:36Z</dcterms:available> <dcterms:bibliographicCitation>Journal of Number Theory ; 129 (2009), 12. - S. 2883-2902</dcterms:bibliographicCitation> <dc:contributor>Keating, Jon P.</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Snaith, Nina C.</dc:contributor> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-10T10:24:36Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Keating, Jon P.</dc:creator> <dcterms:issued>2009</dcterms:issued> <dc:creator>Huynh, Duc K.</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Huynh, Duc K.</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25392"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Lower Order Terms for the One-Level Density of Elliptic Curve L-Functions</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account